MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. VISERA CYSTO-NEPHRO VIDEOSCOPE
Model Number CYF-V2R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the visera cysto-nephro videoscope bending section cover was detached.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned to olympus for inspection, and the reported failure was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction is component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA CYSTO-NEPHRO VIDEOSCOPE
Common Device Name
CYSTO-NEPHRO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23653773
Report Number3002808148-2025-23455
Device Sequence Number17335959
Product Code FAJ
UDI-Device Identifier04953170339523
UDI-Public04953170339523
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-V2R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown